# SDR UO22002F00005

- Difficulty date: February 23, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N108GX
- Make and model: Israel GALAXY
- Aircraft serial: 046
- System (JASC): 3500 · Oxygen System
- Part: Tube
- Part number: 4AS6900401501
- Condition: Mismanufactured
- Location: Flare
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS TUBE CAME NEW WITH THE FLARE INSTALLED ON THE WRONG END FOR PROPER INSTALLATION.  MFG HAS ISSUED DWG 30-1080269 TO ALTER THIS NEW PART.
